This is the problem regarding antidepressants and weight gain. THe correct answer is choice c, but I am having a difficult time accepting that because the paragraph states that most antidepressant drugs cause weight gain. The correct answer, c, states that at least some patients taking antidepressant drugs gain weight as a result of taking them. That is not a must be true answer in my opinion, which is what this question wants as an answer.
For simply most antidepressant drugs to cause weight gain means that if there are 50 drugs that at least 26 of them cause weight gain. It does not have to be true that some who take the drugs will gain weight because perhaps the other 24 drugs are never used. We have no information given that the drugs are ever used.
2 posts • Page 1 of 1
- Posts: 47
- Joined: Sat Jan 15, 2011 2:50 am
This is not a must be true question, it's a most strongly supported question. The correct answer is likely to follow from the stimulus, but not necessarily.
Who is online
Users browsing this forum: No registered users and 5 guests